Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Re: My CD4 Count, Sept 19 Question
Sep 26, 2006

In response to the Sept 19th question of: "...my CD4 count is 61. It was 55. I am taking all medications... I thought my count would have gone up to at least 800... but it still is 61.", there are clinical research studies looking at this question of why one person's CD4 cell count shoots up into the hundreds, while someone else's does not budge. The ACTG study, A5212, is looking to find out if the study drug, palifermin (recombinant Human Keratinocyte Growth Factor), is able to increase CD4+ T cell counts by increasing production of these cells in the thymus gland. Please keep this study in mind. Details can be accessed at http://aactg.org/

Response from Dr. Wohl

Absolutely. This is an interesting study that I do not believe has opened as of yet to enrollment. It requires a CD4 count <200 documented at least 3 times during a period of a minimum of 6 months on potent combination HIV therapy.

You can find a participating clinical center at the website listed.

DW



Previous
ONE YEAR ON ZERIT....AND WHAT A DIFFERENT BODY...
Next
sex work and various questions

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement